# SDR FDEA202510152011

- Difficulty date: October 15, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42731
- Aircraft time: 12,046 hours, 5,672 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T4105406G
- Part serial: 000313
- Condition: Scratched
- Location: Zone 600 Slat
- Part time: 12,046 hours, 5,672 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT 8 HAS A DEEP SCRATCH ON UNDERSIDE.   REPAIRED THE RT WING NR 8 SLAT UPPER T/E WEDGE BOTTOM SURFACE APPROX OSS 425 IAW SRM 57-43-02-2R, PG 1-2 DETAIL 1 & 2, SRM 51-70-10-2R SEE JPF FOR WORK ACCOMPLISHED. MAJOR REPAIR.
